# SDR SWAA2021112332331

- Difficulty date: October 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS312 TO BS328 AT RBL33 AT FWD GALLEY AREA ; 2021-486652 / [01] REPLACED WEB LOCATED BS312 TO BS328 AT RBL33 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400 REV: -; [02] JOB COMPLETED AND CERTIFIED AS RII.
